MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998706
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the pressure pump was broken and functioned improperly, so water leakage occurred in the ureteral balloon catheter during inflation.It was also stated then a new balloon kit was used.
 
Event or Problem Description
It was reported that the pressure pump was broken and functioned improperly, so water leakage occurred in the ureteral balloon catheter during inflation.It was also stated then a new balloon kit was used.Per follow via ibc on 14apr2022, it was stated that the pressure pump broke and it caused a leak.
 
Additional Manufacturer Narrative
The reported event was inconclusive due to poor sample condition.No physical sample was returned, however, a photo sample was provided.There appears to be a crystalized substance along the outer junction of the clamp assembly.The presence of such a substance suggests the device was utilized during a procedure, as reported by the customer.An accumulation of the crystalized substance in this location may also result from over-pressurization of the device causing the o-ring to become permanently dislocated by forcing it out of its assembled position and allowing the device to leak.The complaint device in the photo sent strongly resembles a device that has been over-pressurized but that observation could not be confirmed without a physical examination of the device.A potential root cause for this event could be over pressurization by the user.The device was used for treatment purposes.It was unknown if the device had met all relevant specifications or caused the reported event.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "before use, inspect the device to verify that no damage has occurred during shipping and handling." eagle inflation device drawing 96329 was reviewed and found to be adequate as it shows the inflation gauge which states "do not exceed 30 atm" h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14135071
Report Number1018233-2022-02599
Device Sequence Number12335161
Product Code EZN
UDI-Device Identifier10801741052740
UDI-Public(01)10801741052740
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Model Number998706
Device Catalogue Number998706
Device Lot NumberBMFXFM06
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown